# SDR UIEA2017120402354

- Difficulty date: December 1, 2017
- Submitted: December 4, 2017
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 92,398 hours, 17,642 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7320 · Fuel Controlling System
- Part: Warning Message
- Condition: False Activation
- Location: Eec
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

EEC2 STATUS MSG RT PIMU 353 14-8 VSV FEED BACK.( PERFORMED T/S IAW FIM 71-01 TASK A61-A62 ANDAMM 71-00-00 NO DEFECTS NOTED. SYSTEM OK  )
